Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    froth
    avatar
    hula_dancer73 posted:
    hi guys I woke up with froth all over my mouth again.

    Doc said thta it can happen but gave no reason.

    Does any one have a possibel answe or suggestion.

    I go back to the mainland on the 15th so see him on the 17th.

    I need to know some suggestions or possible answers if you can give some insignt.

    Mahalo (Hawiian for Thank you)

    Hula_dancer
    Reply
     
    avatar
    anthonybrownii responded:
    The meds may cause drooling in your sleep so try to sleep on your side because it could cause you to choke on your back or stop your breathing ni=either is a good thing so look at your med side effects it might be there or the kind of sz you're having.
     
    avatar
    hula_dancer73 replied to anthonybrownii's response:
    I have mixed types.

    Complex partial (moslty), T/Cs, Drop Attacks, Absence, and just devloped another wiht NO name. one of aobut 40.

    It causes me to get REALLY dizzy, run into walls, fall down due to the dizziness, can not walk strait. etc

    THe meds do NOT cause me to droll in my sleep. I am NOT allowed to sleep on ,y side at all. Forist being tha I have TMJ and lying on my side can cause fur ther dammaage especialy now tht I had jaw surgery, and becuase i ahve a VNS. HAVE to sleep on my back or it could casue the device to push its way out of where it is and then I will have ot have ememrgency surgery to pu it back where it goes if is does get pushed out of place, so that doc tolf me not to sleep on my sides or my stomaccch.

    Believe me I am sick of just lying on my back. Since '99 this has been going on with the TMJ. Ih ad a first surgery and now a sencond.

    I live in Hawi'i on O'ahu.

    The doctor from PHX that I have said they are Sub-Clinical szs. No outward activity.

    Ifly into PHx everey 3 months to see him and have the VNS check, looked at, the diagnositcs, have the settings changed set different, see if they need to be changeed and count or look at the amount of swipes I have. Hs can do all that thru something called a progrmming wand.

    THe VNS is implanted in my left chest where a pacemaker would be that is why I do not lie on my sides.

    hula_girl


    Helpful Tips

    Make sure no changes are made to your medications…
    This letter has been created by the Epilepsy Foundation to make explicitly sure that no substitutions are made to your prescription without ... More
    Was this Helpful?
    4 of 4 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center